Overland Park, KS
A 35-year-old female asked:
Leg/trunk lethargy for 4 weeks & hypoglycemic spells. clean : echo, lung ct scan, brain mri. er visit findings : potassium 3.2, d-dimer 270, a1c 4.6?
1 doctor answer • 1 doctor weighed in
Endocrinology 57 years experience
Hypokalemia: I specialize in low blood K. If BP is high or taking BP diuretics need to be checked for Conn's syndrome an adrenal gland problem that makes too much aldosterone. On BCP? Mention this to Dr. and if no good explanation for low K you need to be tested for this.
649 viewsAnswered >2 years ago
Last updated Jun 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.